Non-uniqueness of inviscid transonic flow over symmetric double wedges

Research outputpeer-review

Abstract

The 2D airflow over 8%-thick double wedges is studied numerically. Solutions of an initial-boundary value problem for the system of Euler equations are obtained with a finite-volume solver. The solutions demonstrate non-unique flow regimes in significant bands of the given inflow Mach number M8. The realization of a certain regime depends on the time history of M8 and angle of attack. At the endpoints of the bifurcation bands, there are abrupt changes of the flow structure.

Original languageEnglish
Title of host publication19th Conference on Applied Mathematics, APLIMAT 2020 Proceedings
PublisherSlovak University of Technology in Bratislava
Pages727-734
Number of pages8
ISBN (Electronic)9788022749831
Publication statusPublished - 3 May 2020
Event19th Conference on Applied Mathematics, APLIMAT 2020 - Bratislava
Duration: 4 Feb 20206 Feb 2020

Publication series

Name19th Conference on Applied Mathematics, APLIMAT 2020 Proceedings

Conference

Conference19th Conference on Applied Mathematics, APLIMAT 2020
CountrySlovakia
CityBratislava
Period4/02/206/02/20

Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Non-uniqueness of inviscid transonic flow over symmetric double wedges'. Together they form a unique fingerprint.

  • Cite this

    Kuzmin, A. (2020). Non-uniqueness of inviscid transonic flow over symmetric double wedges. In 19th Conference on Applied Mathematics, APLIMAT 2020 Proceedings (pp. 727-734). (19th Conference on Applied Mathematics, APLIMAT 2020 Proceedings). Slovak University of Technology in Bratislava.